My sheds have suddenly gotten worse over the past two-three weeks, as well as the scalp burning intensifying. Coincidentally, I started using Flonase nasal spray for some really bad allergies. I was taking Claritan which wasn't helping, so my PCP prescribed Flonase. I was using Veramyst nasal spray last month, which was of no help. The active ingredient in Flonase is Fluticasone. There ARE drug interactions which, OF COURSE, my PCP neglected to tell me......though, my ever vigilant pharmacist DID tell me! Here's the information the accompanying information sheet listed: "Before using this medication, tell your doctor or pharmacist of all prescription and non-prescription herbal products you may use, especially of: other forms of Corticosteroids: oral PREDNISONE, inhaled Triamcinolone, Natalizamab, drugs affecting the removal of Fluticasone from your system: potent CYP 3A4 inhibitors such as KETOCONAZOLE (which is the medical name for NIZORAL!) and Ritonavir. Of course, my PCP neglected to check her computer to see the list of topical cortisone medications I was currently using on my scalp. I stopped using Ketoconazole 2% shampoo a while ago, but I WAS using two topical cortisones sporadically for the past two months...Texacort, which is like a prescription version of Scalpicin and Fluocinolone Acetonide. My PCP could care less about any medication which might cause me further hair loss, but she should have had the sense to worry about potentially serious drug interactions! Always ask your doctor about potentially serious drug interactions from ANY new medications they might prescribe, especially if you are also taking any herbal supplements!